MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; INFANT RESUSCITATOR

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; INFANT RESUSCITATOR
Model Number RD900AFU
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: the rd900 neopuff infant resuscitator was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the information provided by the customer and our knowledge of our product.Results: the customer reported that the manometer of the rd900 neopuff infant resuscitator was damaged.Conclusion: without the complaint device, we are unable to determine the cause of the reported fault.The neopuff is a portable, reusable device used to assist in the delivery of respiratory breaths to infants until adequate spontaneous breathing occurs.Being a portable device, the neopuff can be susceptible to impact damage, for instance when accidentally dropped or subjected to considerable external force.The neopuff technical manual warns against dropping the neopuff or subjecting it to impact damage which may cause the unit to operate incorrectly.If the neopuff is suspected to have been damaged, the manometer and valve system should be performance tested.In addition, the neopuff user instructions state that the user should "check manometer reads zero with no gas flow" and check the pressure settings "prior to every use of the neopuff".As mentioned, the neopuff technical manual states the following: - dropping the neopuff / perivent infant resuscitator or other similar forms of impact may cause damage resulting in incorrect operation of the unit.If you suspect damage to have occurred, please perform checks as outlined [in the manual] before connection to a patient.Each neopuff unit is assembled and 100% tested in the production line to verify that each unit conforms to critical product specifications.Any unit that fails is rejected.The subject neopuff would have met the requirements at the time of production.
 
Event or Problem Description
A healthcare facility in france reported that the manometer of an rd900 neopuff infant resuscitator was damaged.There was no patient involvement as the issue was found whilst the device was not in use on a patient.
 
Additional Manufacturer Narrative
(b)(4).Udi related data quality updates only.Corrections to reflect gudid: section d1: brand name updated to fisher & paykel healthcare.Section d2a: common device name updated to infant resuscitator.Section d2b: product code updated to fmt.Section d4: model and catalog # updated to rd900afu.Section d4: serial number updated.Section d4: lot number and udi details were not provided by the healthcare facility.Section g1: contact person updated to (b)(4).Section g4: pma/510(k) number updated.Method: the rd900 neopuff infant resuscitator was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the information provided by the customer and our knowledge of our product.Results: the customer reported that the manometer of the rd900 neopuff infant resuscitator was damaged.Conclusion: without the complaint device, we are unable to determine the cause of the reported fault.The neopuff is a portable, reusable device used to assist in the delivery of respiratory breaths to infants until adequate spontaneous breathing occurs.Being a portable device, the neopuff can be susceptible to impact damage, for instance when accidentally dropped or subjected to considerable external force.The neopuff technical manual warns against dropping the neopuff or subjecting it to impact damage which may cause the unit to operate incorrectly.If the neopuff is suspected to have been damaged, the manometer and valve system should be performance tested.In addition, the neopuff user instructions state that the user should "check manometer reads zero with no gas flow" and check the pressure settings "prior to every use of the neopuff".As mentioned, the neopuff technical manual states the following: dropping the neopuff / perivent infant resuscitator or other similar forms of impact may cause damage resulting in incorrect operation of the unit.If you suspect damage to have occurred, please perform checks as outlined [in the manual] before connection to a patient.Each neopuff unit is assembled and 100% tested in the production line to verify that each unit conforms to critical product specifications.Any unit that fails is rejected.The subject neopuff would have met the requirements at the time of production.
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
INFANT RESUSCITATOR
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key18017244
Report Number9611451-2023-01016
Device Sequence Number15354367
Product Code FMT
UDI-Device Identifier09420012407221
UDI-Public(01)09420012407221(10)2101515099(11)210218
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K971695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/28/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRD900AFU
Device Catalogue NumberRD900AFU
Device Lot Number2101515099
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown